# SDR USAA2014090400001

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 47,512 hours, 19,662 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160005979
- Condition: Faulty
- Location: Smoke Detection
- Part time: 31,295 hours, 24,191 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT GATE, CREW RECEIVED AN ECAM SMOKE DETECTOR FAULT.  GND SCAN REVEALS ALL THREE LAVATORY DETECTORS FAULTED.  FILTERS PREVIOUSLY CHANGED, HAS HISTORY.  REPLACED SDCU IAW AMM 26-17-34-400-001A.
